A Novel Fourier Transform B-spline Method for Option Pricing

Haslip, G. G. & Kaishev, V. K. (2015). A Novel Fourier Transform B-spline Method for Option Pricing. Journal of Computational Finance, 19(1), pp. 41-74.

[img]
Preview
Text - Accepted Version
Download (1MB) | Preview

Abstract

We present a new efficient and robust framework for European option pricing under continuous-time asset models from the family of exponential semimartingale processes. We introduce B-spline interpolation theory to derivative pricing to provide an accurate closed-form representation of the option price under an inverse Fourier transform.

We compare our method with some state-of-the-art option pricing methods, and demonstrate that it is extremely fast and accurate. This suggests a wide range of applications, including the use of more realistic asset models in high frequency trading. Examples considered in the paper include option pricing under asset models, including stochastic volatility and jumps, computation of the Greeks, and the inverse problem of cross-sectional calibration.

Item Type: Article
Uncontrolled Keywords: Continuous-time semimartingale models, option pricing, stochastic volatility, Fourier transform, closed-form solutions, B-splines, Peano formula, divided differences
Divisions: Cass Business School > Faculty of Actuarial Science & Insurance
URI: http://openaccess.city.ac.uk/id/eprint/11985

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics